On a conjugate semi-variational method for parabolic equations
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 43-45
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a10,
author = {Hlav\'a\v{c}ek, I.},
title = {On a conjugate semi-variational method for parabolic equations},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {43--45},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0411203},
zbl = {0331.65077},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a10/}
}
Hlaváček, I. On a conjugate semi-variational method for parabolic equations. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 43-45. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a10/